# SDR 96ZZZX3270

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54325
- Make and model: Boeing 727231
- Aircraft serial: 20232
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Broken
- Location: Bs 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C-4D, FOUND ATTACHED LEG BROKEN OFF STR 13, STA 656.5.  REPAIRED PER SB 727-57A159.  AIRCRAFT TOTAL TIME: 63,700 HOURS; 42,677 CYCLES.
